Sign in to follow this  
Cindy81

Newbie from California

Recommended Posts

Hello my name is Cynthia I was sleeved on 4/7/2018 and its been one crazy roller coaster. one day I feel great the next I feel horrible. Feeling nauseous is the biggie. I cant take in my liquids and or protein.. anyone else experiencing this?

 

SW 239

CW 212

 

Share this post


Link to post
Share on other sites

Welcome to Thinner Times Cindy!

Have you put a call into your surgeon's office about the nausea?  It's not uncommon post-VSG.

Share this post


Link to post
Share on other sites

The nausea could be from your vitamin. That happened to me. My doctor switched me to Flintstones Complete until I could tolerate swallowing vitamins.

Share this post


Link to post
Share on other sites

I tried to start taking my vitamins and it made everything worse. I see my dr on the 25th we'll see what he says..

Share this post


Link to post
Share on other sites

I'd call your surgeon's office too...  Just adding to Gretta's note, sometimes other meds can do this, and sometimes we experience other things (e.g. hunger) differently than we did before, and we interpret it as nausea... So I'd call your surgeon. 

Share this post


Link to post
Share on other sites
3 hours ago, Cindy81 said:

I tried to start taking my vitamins and it made everything worse. I see my dr on the 25th we'll see what he says..

Hmm. It could be happening because of a vitamin deficiency too. Maybe give the Flintstone Complete chewables a try until you get in to see your doctor (I took two in the morning, two in the evening). I don't think it's safe to go without any vitamins that long. Also, try all kinds of temperatures of fluids, and really try to get those fluids in. Dehydration can get serious very quickly on top of making you feel terrible. Keep us posted.

Share this post


Link to post
Share on other sites

Cindy - I'm with Gretta on trying something like a chewable kiddie multivitamin.  They're not the best but I work on the premise that anything is better than nothing.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
Sign in to follow this